MathSciNet Relay Station
MathSciNet bibliographic data
MR1231868 (95c:49004) 49J20 (35K70 47N20)
Bock, Igor; Lovíšek, Ján On pseudoparabolic optimal control problems. Kybernetika (Prague) 29 (1993), no. 3, 222–230.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement